Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 56, No. 3 (July, 2004)
N. Yamazaki A characterization of the group association scheme of An 649−685
J. Białkowski and A. Skowroński Socle deformations of selfinjective algebras of tubular type 687−716
S. R. Louboutin The simplest quartic fields with ideal class groups of exponents less than or equal to 2 717−727
H. Yamane Fourier-Ehrenpreis integral formula for harmonic functions 729−735
G. Xie, H. Marubayashi, S. Kobayashi and H. Komatsu Non-commutative valuation rings of K(X;σ, δ) over a division ring K 737−752
J. Dittrich, P. Exner and M. Hirokawa A model of interband radiative transition 753−786
M. Ozaki Construction of Zp-extensions with prescribed Iwasawa modules 787−801
T. Morita Construction of K-stable foliations for two-dimensional dispersing billiards without eclipse 803−831
G. K. Alexopoulos Spectral multipliers for Markov chains 833−852
T. Muramatu and S. Taoka The initial value problem for the 1-D semilinear Schrödinger equation in Besov spaces 853−888
H. Asashiba Realization of simple Lie algebras via Hall algebras of tame hereditary algebras 889−905
H. Honda On a necessary condition for analytic wellposedness of the Cauchy problem for parabolic equation 907−922
A. Laurinčikas and K. Matsumoto The joint universality of twisted automorphic L-functions 923−939
Y. Ishii and N. Nakayama Classification of normal quartic surfaces with irrational singularities 941−965

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.